# SDR 2004UALA01147

- Difficulty date: November 17, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 30,513 hours, 3,871 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 5e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING IS FALLING OFF AT SEAT 5E.   RESECURED EEL LIGHT.
